MAUDE Adverse Event Report: XIAMEN WORLD GEAR SPORTS GOODS CO., LTD DRIVE MEDICAL PRIME CARE BED MODEL 903; BED, AC-POWERED ADJUSTABLE HOSPITAL,

XIAMEN WORLD GEAR SPORTS GOODS CO., LTD DRIVE MEDICAL PRIME CARE BED MODEL 903; BED, AC-POWERED ADJUSTABLE HOSPITAL,
Model Number P903
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Strangulation (2084)
Date of Event 06/03/2026
Type of Reportable Event Death
Event or Problem Description
Drive medical was notified of an incident involving a bed and assist rail.The reporting facility indicated that the end user attempted to exit the bed.During this attempt, the end user slipped and rotated toward the bed rail, resulting in positioning of her arm coming across her neck while contacting the rail and pillow.The end user subsequently passed away.The rails in use were identified as assist rails.It was reported that the bed involved in the incident was subsequently inspected by the ministry of health for canada and placed back into circulation the next day.The exact assist rails that were involved in the incident were unable to be located and had been moved to another bed.Exact patient age and weight cannot be obtained from the importer's mdr, hence the age and weight filled in this form are only estimated.
 
Additional Manufacturer Narrative
On june 13, 2026, an adverse event report concerning bed assist rails was provided by importer drive (mdr 2438477-2026-00034).As the manufacturer, we promptly launched an internal investigation.A spot check was performed by the quality department on bed-- sn: (b)(6), and the production batch records were verified to meet all requirements.Per the importer's report, drive medical had requested that the device involved in the incident returned for evaluation.It was reported that the bed involved in the incident was subsequently inspected by the ministry of health and placed back into circulation the next day.And the assist rails had already been disassembled and transferred to be used on another bed.As a result, the manufacturer is unable to identify the type of assist rails involved or confirm whether it was a product manufactured by us or not.Given the available information, it is not possible for us to conduct further analysis to determine the root cause, so there are no corrective actions for the time being.

Brand Name
DRIVE MEDICAL PRIME CARE BED MODEL 903
Common Device Name
BED, AC-POWERED ADJUSTABLE HOSPITAL,
Manufacturer (Section D)
XIAMEN WORLD GEAR SPORTS GOODS CO., LTD
no. 27-29 north 2nd road,
xinglin, jimei district
xiamen, fujian 36102 2
CH  361022
Manufacturer (Section G)
XIAMEN WORLD GEAR SPORTS GOODS CO., LTD
no. 27-29 north 2nd road,
xinglin, jimei district
xiamen, fujian 36102 2
CH   361022
Manufacturer Contact
lisa huang
no. 27-29 north 2nd road,
xinglin, jimei district
xiamen, fujian 36102-2
CH   361022
MDR Report Key25632395
Report Number3004168774-2026-00002
Device Sequence Number9837242
Product Code FNL
UDI-Device Identifier00822383787350
UDI-Public(01)00822383787350
Combination Product (Y/N)Y
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberP903
Device Catalogue NumberP903
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/13/2026
Initial Report FDA Received Date06/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/24/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age75 YR
Patient SexFemale
Patient Weight57 KG